# SDR SWAA2022070113059

- Difficulty date: May 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT BATTERY UNDER EMERGENCY EXIT DOOR AT PASSENGER CABIN (1 EA) 2022-287608 / [01] INSTALLED EMERGENCY EXIT LIGHT BATTERY UNDER EMERGENCY EXIT DOOR AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-06-960-804 STEP 4.E (5) (6).;[02] CORRECTED STEP 1: INSTALLED EMERGENCY EXIT LIGHT BATTERY UNDER EMERGENCY EXIT DOOR AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-06-960-804 STEP 4.E (5) (6). TEST IS OK;[03] CORRECTED STEP 2: REPLACED EMERGENCY EXIT LIGHT BATTERY UNDER EMERGENCY EXIT DOOR LH SIDE AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-06-960-804 STEP 4.E (5) (6). TEST IS OK;[04] CERTIFIED WORK PERFORMED.
